for nerve pain from back down leg to my foot
But, be careful of the side effects. Look up the information on Gabapenten
on Drugs.com and read all of them. What did your doctor tell you about this drug? I am assuming you went to a doctor for this. Falling is one of the side effects, while on Gabapenten. There are many more side effects for Gabapenten - so be sure to look for any of these side effects while taking this medication. I take it for an auto-immune disease. It is also prescribed for
seizures and many other things that the medical community has discovered.
I hope it relieves your pain. Not many doctors prescribe this drug for certain things, but it does relieve many things. If your doctor prescribed 1600 mg
per day - I would hope that he/she has told you to start at 100 mg or 300 mg
and to work your way up to the dosage of 1600 mg/day.
Good luck and I hope this medication helps you. If you see or feel any of
the side effects call your doctor immediately.
I wish you well. Get relief soon. God bless.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Feb 2013 • 2 answers
Gabapentin - I take gab for nerve pain but I have terable lower body pain,when I get up in the am I?
Posted 18 May 2013 • 1 answer
I got sciatic nerve pain in my foot feels like stone hurts continuously Gabapentin 300 not working!?
Posted 26 Apr 2014 • 5 answers
Posted 9 Sep 2014 • 1 answer
Posted 25 Sep 2016 • 1 answer